Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 347, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 13, 2012, 1:32 AM CDT for 5 counties in Arkansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2012, 1:32 AM CDT (06:32 UTC)
- Expired
- Aug 13, 2012, 2:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Logan County, AR, Perry County, AR, Pope County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 93 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 10:49 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 338 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
031
WUUS54 KLZK 130632
SVRLZK
ARC029-083-105-115-149-130730-
/O.NEW.KLZK.SV.W.0347.120813T0632Z-120813T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
132 AM CDT MON AUG 13 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
EAST CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS...
NORTH CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
SOUTHERN POPE COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 230 AM CDT
* AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF DOVER TO
NEAR LONDON TO 4 MILES SOUTHWEST OF LAKE DARDANELLE TO 8 MILES
NORTH OF DANVILLE...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE... TARAL... ST. VINCENT...
POTTSVILLE... PETIT JEAN SP...
PETIT JEAN RIVER WMA... PETIT JEAN MTN...
MOSLEY... LONDON... LAKE DARDANELLE...
LAKE ATKINS... JERUSALEM... HATTIEVILLE...
HAPPY BEND... GALLA CREEK WMA... DOVER...
DARDANELLE LOCK AND DAM... DARDANELLE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 73 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3534 9332 3533 9330 3536 9330 3548 9322
3542 9268 3524 9273 3515 9283 3500 9302
3513 9352
TIME...MOT...LOC 0632Z 284DEG 22KT 3544 9316 3533 9321
3524 9329 3516 9340
$$
441 follow-up statement
344
WWUS54 KLZK 130700
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
200 AM CDT MON AUG 13 2012
ARC083-130710-
/O.CAN.KLZK.SV.W.0347.000000T0000Z-120813T0730Z/
LOGAN AR-
200 AM CDT MON AUG 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3521 9323 3530 9317 3544 9310 3542 9268
3524 9273 3515 9283 3500 9302 3508 9334
TIME...MOT...LOC 0700Z 284DEG 22KT 3537 9294 3527 9293
3517 9302 3510 9311
$$
ARC029-105-115-149-130730-
/O.CON.KLZK.SV.W.0347.000000T0000Z-120813T0730Z/
CONWAY AR-PERRY AR-POPE AR-YELL AR-
200 AM CDT MON AUG 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
YELL...SOUTHERN POPE...NORTH CENTRAL PERRY AND WESTERN CONWAY
COUNTIES UNTIL 230 AM CDT...
AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF HECTOR TO 3 MILES NORTH OF ATKINS TO
NEAR GALLA CREEK WMA TO 7 MILES EAST OF PETIT JEAN RIVER WMA...MOVING
EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
RUSSELLVILLE... TARAL... ST. VINCENT...
POTTSVILLE... PETIT JEAN SP...
PETIT JEAN RIVER WMA... PETIT JEAN MTN...
MOSLEY... LAKE ATKINS... JERUSALEM...
HATTIEVILLE... HAPPY BEND... GALLA CREEK WMA...
DOVER... DARDANELLE LOCK AND DAM...
DARDANELLE... CARDEN BOTTOMS... BLICK...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 80 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3521 9323 3530 9317 3544 9310 3542 9268
3524 9273 3515 9283 3500 9302 3508 9334
TIME...MOT...LOC 0700Z 284DEG 22KT 3537 9294 3527 9293
3517 9302 3510 9311
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 11:03 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 12, 11:03 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1103 PM CDT SUN AUG 12 2012 .UPDATE... UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH 575 IN NORTHWEST AND WEST CENTRAL ARKANSAS. A FEW STRONG THUNDERSTORMS ARE IN FAR NORTHWEST ARKNASAS PREPARING TO POSSIBLY MOVE INTO OUR CWFA. && .PREV DISCUSSION... /ISSUED 913 PM CDT SUN AUG 12 2012/ UPDATE... A WARM FRONT HAS MOVED NORTH THROUGH CENTRAL ARKANSAS. THIS HAS SIGNIFICANTLY SLOWED THE COOLING IN CENTRAL AND SOUTH ARKANSAS. DEW POINTS HAVE ALSO BEEN RISING THE LAST FEW HOURS. A FEW SHOWERS HAVE MOVED ACROSS ARKANSAS THIS EVENING AND AN AREA OF THUNDERSTORMS MOVING THROUGH SOUTH OKLAHOMA WILL MOVE INTO SOUTHWEST ARKANSAS SOON. THE WEST HAS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT. CENTRAL AND SOUTH SECTIONS HAVE BECOME MORE UNSTABLE SO MORE THUNDERSTORMS SHOULD DEVELOP DURING THE OVERNIGHT HOURS. ADJUSTED TEMPERATURES AND CLOUD COVER DUE TO THE GIVEN CONDITIONS AND TRENDS. PREV DISCUSSION... /ISSUED 730 PM CDT SUN AUG 12 2012/ AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL POP UP OVERNIGHT AHEAD OF A COLD FRONT ARRIVING FROM THE PLAINS. IN GENERAL...THERE WILL BE HIGH CLOUDS INITIALLY...WITH LOWER CLOUDS FROM 4000 TO 6000 FEET AS STORMS DEVELOP. SURROUNDING STORMS...MVFR CEILINGS/VISIBILITIES ARE EXPECTED. CHANCES FOR PRECIPITATION WILL CONTINUE INTO MONDAY MORNING BEFORE THE FRONT SWEEPS THROUGH THE REGION. WINDS AHEAD OF THE FRONT WILL BE SOUTHEAST TO SOUTHWEST AT 4 TO 8 MPH OVERNIGHT. WINDS ON MONDAY WILL BE WEST/NORTHWEST AT 8 TO 14 MPH BEHIND THE FRONT...WITH SOME GUSTS UP TO 20 MPH. (46) DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE FIRST PERIOD TO SECOND PERIOD CONVECTION CHANCES AND ANY CHANCE FOR SEVERE STORMS. COOLER TEMPS TUESDAY. NEXT CHANCE OF RAIN WEDNESDAY WITH A LIFTING WARM FRONT...THEN THE NEXT COLD APPROACHES THURSDAY TO FRIDAY WITH AN UNSETTLED NW UPPER FLOW. ONLY SAW LIGHT SHOWERS THIS MORNING BUT MOST DID NOT REACH THE GROUND DUE TO QUITE DRY ATMOSPHERE. 12Z KLZK SOUNDING HAD A PRECIP WATER VALUE OF 1 INCH AND QUITE DRY 2K TO 13K FT. SURFACE ANALYSIS DOES HAVE THE SURFACE HIGH OFF TO THE NE NOW AND A LIGHT SE FLOW HAS RETURNED TO AR. DEW POINT TEMPS THIS MORNING OVER SOUTHERN AR WERE IN THE LOWER TO MID 60S AND NOW HAVE MADE IT TO AROUND 70 IN SPOTS. CENTRAL AND NORTH WAS IN THE 50S THIS MORNING ARE NOW HIT THE UPPER 50S TO LOWER 60S. MOISTURE SURGE OUT OF THE SOUTH HAS HELPED WITH DEW POINT TEMPS OVER NE TX IN THE 70S. WEAK SHORT WAVE ENERGY IN THE UPPER NW FLOW DID MOVE OVER AR AND DEVELOP THE CLOUDS AND LIGHT SHOWERS THIS MORNING TO AFTERNOON. SPC DAY 1 DOES HAVE A SLIGHT RISK OF SEVERE STORMS MAINLY OVER WESTERN AREAS... WHICH WOULD BE LATER AS MORE JET DYNAMICS SET UP OVER THE WEST...BETTER MOISTURE INFLUX...INSTABILITY...LIFT AND THE COLD FRONT GRADUALLY SAGS SE. BETTER CHANCES OF CONVECTION WILL BE LATER TODAY AND TONIGHT. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT WILL HAVE THE SLIGHT TO CHANCE POPS IN THE EVENING AND OVERNIGHT HOURS OVER AR...ASSOCIATED WITH UPPER SUPPORT AND THE COLD FRONT. MODEL TIMING IS CONSISTENT BUT GFS REMAINS MUCH MORE AGGRESSIVE WITH CONVECTION AND QPF. WILL FAVOR MORE OF A NAM AND ECMWF BLEND AND KEPT POPS BELOW 50 PERCENT AT THIS TIME. ADJUST MAY HAVE TO BE MADE WITH LATER UPDATES BASED ON CONVECTION TRENDS WHEN IT INITIATES. THE FRONT WILL GRADUALLY MOVE THROUGH AR ON MONDAY AND SOME CONVECTION WILL BE POSSIBLE ALONG AND AHEAD OF THE BOUNDARY. GRADUALLY END RAIN CHANCES MONDAY EVENING. HIGH PRESSURE DOMINATES THE FORECAST ON TUESDAY WITH DRY AND TEMPS CLOSE TO NORMAL VALUES. TUESDAY NIGHT TO WEDNESDAY ADDITIONAL SHORT WAVE ENERGY IS SEEN IN THE UPPER NW FLOW...AND THE PREVIOUS BOUNDARY LIFTS BACK NORTH AS WARM FRONT. A BIT OF A LULL WEDNESDAY NIGHT...THEN THURSDAY HAS MORE CONVECTION POTENTIAL AS MORE SHORT WAVE ENERGY AND AN APPROACHING FRONTAL SYSTEM EFFECT AR. THERE REMAINS SOME RISK OF STRONG TO SEVERE STORMS...MAINLY ISOLATED...WITH EACH FRONT AND SHORT WAVE...BUT PINNING DOWN THE EXACT TIMING AND LOCATION IS DIFFICULT. LONG TERM...THURSDAY THROUGH SUNDAY THE SHORT OF IT...GOOD CHANCES FOR RAIN ON THU/FRI...WITH A NOTABLE COOL DOWN HEADING INTO THE WEEKEND. THE LONG STORY...THE LONG TERM PERIOD CONTINUES TO LOOK LIKE AN ACTIVE ONE...WITH A PROGRESSIVE UPPER FLOW...A DECENT SHOT AT WIDESPREAD RAIN WITH A FRONT ON THU/FRI...AND BELOW NORMAL TEMPS FOLLOWING THE FRONT. MODELS STILL IN GOOD AGREEMENT ON THE EVOLUTION OF THE UPPER FLOW LATE THIS WEEK. A STRONG NRN BRANCH TROUGH WILL SLIP OUT OF CANADA AND MOVE ACROSS THE NRN PLAINS AND UPPER MIDWEST THURSDAY INTO FRIDAY. THIS WILL PUSH A FRONT SOUTH THROUGH THE PLAINS AND INTO ARKANSAS BY LATE THU EVENING. HELPING DRIVE THE FRONT WILL BE A FORECAST SFC HIGH OF ABOUT 1020-1025MB..ORIGINATING FROM THE YUKON AND FAR NRN BRITISH COLUMBIA PROVINCES. OBVIOUSLY THIS AIR MASS WILL UNDERGO MODIFICATION AS IT TRAVELS SOUTH...BUT IT IS WORTH NOTING THAT IS A COOL AIR MASS WITH DEWPOINTS IN THE 40S AND 50S ACROSS A LARGE PORTION OF WRN CANADA. THIS GIVES SOME CREEDENCE TO THE MODELS FORECASTING HIGHS AND LOWS SOME 5-10 DEGREES BELOW SEASONAL NORMS FRIDAY ONWARD. IN FACT...IF YOU BUY THE GUIDANCE AT FACE VALUE...SAT MAY BRING WIDESPREAD LOWS IN THE 50S IN NRN ARKANSAS...AND AFTERNOON HIGHS THAT STRUGGLE TO MAKE 85 ACROSS MUCH OF THE FORECAST AREA. WHILE I DID TREND THE FORECAST DOWNWARDS...DID NOT COOL HIGHS/LOWS AS LOW AS CURRENT GUIDANCE SUGGESTS. CONFIDENCE IS GROWING IN A NOTABLE PATTERN SHIFT AND COOLDOWN...IT IS JUST NOT HIGH ENOUGH TO PULL THE TRIGGER ON THAT TYPE OF FORECAST QUITE YET. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 91 66 88 / 40 30 10 10 CAMDEN AR 72 94 68 93 / 30 30 20 10 HARRISON AR 69 88 64 86 / 50 20 10 10 HOT SPRINGS AR 72 94 68 91 / 40 30 10 10 LITTLE ROCK AR 72 92 68 89 / 40 30 10 10 MONTICELLO AR 71 94 70 91 / 20 40 20 10 MOUNT IDA AR 72 93 66 91 / 40 30 10 10 MOUNTAIN HOME AR 69 89 64 87 / 50 20 10 10 NEWPORT AR 68 91 67 88 / 40 30 10 10 PINE BLUFF AR 71 93 68 90 / 30 30 10 10 RUSSELLVILLE AR 71 91 68 90 / 40 20 10 10 SEARCY AR 70 90 67 88 / 40 30 10 10 STUTTGART AR 71 91 68 89 / 30 30 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
Hazardous weather outlook, Aug 12, 9:50 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 950 PM CDT SUN AUG 12 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 950 PM CDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE DEVELOPING IN EASTERN OKLAHOMA AND WESTERN ARKANSAS LATE THIS EVENING. THE STORMS WILL BE AHEAD OF A COLD FRONT APPROACHING FROM THE SOUTHERN PLAINS. DURING THE OVERNIGHT HOURS...HIT AND MISS STORMS WILL MOVE ACROSS THE REGION WITH THE FRONT. A FEW OF THE STORMS COULD BE SEVERE... MAINLY WEST OF LITTLE ROCK. QUARTER SIZE HAIL OR LARGER AND DAMAGING WINDS WILL BE THE MAIN CONCERNS. DUE TO ONGOING DROUGHT CONDITIONS AND DRY VEGETATION...THERE IS ALSO A CONCERN FOR ISOLATED WILDFIRES DUE TO LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN CHANCES WILL CONTINUE IN SOUTHEAST ARKANSAS MONDAY MORNING BEFORE THE COLD FRONT EXITS THE STATE. RAIN CHANCES WILL REENTER THE FORECAST WEDNESDAY THROUGH FRIDAY AS A STRONGER FRONT ARRIVES FROM THE WEST. THIS FRONT WILL ALSO BRING BELOW NORMAL TEMPERATURES TO THE STATE AT THE END OF THE UPCOMING WEEK. THE FIRE DANGER WILL REMAIN AN ISSUE UNTIL WIDESPREAD SUBSTANTIAL RAIN IS RECEIVED. BURN BANS ARE IN PLACE IN MANY COUNTIES OF ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY GROW OUT OF CONTROL. .SPOTTER INFORMATION STATEMENT... SEVERE STORMS ARE EXPECTED TO BE ISOLATED OVERNIGHT...SO SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/46
In the hours before
Special weather statement, Aug 13, 12:47 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1247 AM CDT MON AUG 13 2012
ARZ030-038-130630-
LOGAN AR-YELL AR-
1247 AM CDT MON AUG 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL AND CENTRAL
LOGAN COUNTIES UNTIL 130 AM CDT...
AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES NORTH OF MAGAZINE...OR 7 MILES
SOUTHWEST OF PARIS...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PARIS... DANVILLE... SUBIACO...
MT MAGAZINE... MAGAZINE... COVE LAKE...
BLUE MTN LAKE... WAVELAND... HAVANA...
DRIGGS... CORLEY... CORINTH...
CARBON CITY... BLUE MTN... BELLEVILLE...
WAVELAND PARK... WALNUT GROVE... SPRING LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3532 9383 3532 9381 3534 9381 3535 9380
3520 9331 3497 9340 3514 9389
TIME...MOT...LOC 0547Z 283DEG 29KT 3521 9377
44Special weather statement, Aug 13, 1:03 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 103 AM CDT MON AUG 13 2012 ARZ030-037-038-130650- LOGAN AR-SCOTT AR-YELL AR- 103 AM CDT MON AUG 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN YELL... NORTHEASTERN SCOTT AND SOUTHWESTERN LOGAN COUNTIES UNTIL 145 AM CDT... AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF WALDRON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CARDIFF... UNION HILL... OLIO... NOLA... IONE... HARVEY... GRAYSON... WHITE OAK MTN... WALDRON LAKE... TATE... PILOT KNOB... MONTGOMERY MTN... LONE ELM... LITTLE TEXAS... KNOPPERS FORD REC AREA... JACK CREEK REC AREA... GREEN RIDGE... GOLDEN CITY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3506 9371 3477 9371 3492 9414 3510 9409 TIME...MOT...LOC 0603Z 281DEG 23KT 3500 9406 44
Local storm report, Aug 13, 1:08 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
108 AM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL CLARKSVILLE 35.46N 93.47W
08/13/2012 E0.88 INCH JOHNSON AR LAW ENFORCEMENT
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 38 min |
| Aug 13, 12:47 AM CDT | Special Weather Statement | LZK | Logan, Yell | 43 min |
| Aug 13, 1:01 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 44 min |
| Aug 13, 1:03 AM CDT | Special Weather Statement | LZK | Scott | 47 min |
| Aug 13, 1:05 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 40 min |
| Aug 13, 1:37 AM CDT | Special Weather Statement | LZK | Yell | 43 min |
| Aug 13, 2:07 AM CDT | Special Weather Statement | LZK | Conway | 43 min |
| Aug 13, 2:10 AM CDT | Special Weather Statement | LZK | Newton | 45 min |
| Aug 13, 2:15 AM CDT | Special Weather Statement | LZK | Perry | 45 min |
| Aug 13, 2:23 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 67 min |
| Aug 13, 3:01 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 59 min |
| Aug 13, 3:49 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 41 min |
| Aug 13, 3:53 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Aug 13, 4:00 AM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 45 min |
| Aug 13, 4:22 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 38 min |
| Aug 13, 4:24 AM CDT | Special Weather Statement | LZK | Sharp | 46 min |
| Aug 13, 4:45 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 45 min |
| Aug 13, 4:47 AM CDT | Special Weather Statement | LZK | Monroe, Prairie | 63 min |
| Aug 13, 4:57 AM CDT | Special Weather Statement | LZK | Faulkner | 28 min |
| Aug 13, 6:09 AM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| Aug 13, 7:06 AM CDT | Special Weather Statement | LZK | Arkansas, Jefferson, Lincoln | 44 min |
| Aug 13, 7:07 AM CDT | Special Weather Statement | LZK | Monroe | 23 min |
| Aug 13, 7:08 AM CDT | Special Weather Statement | LZK | Lonoke | 32 min |
| Aug 13, 7:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 41 min |
| Aug 13, 7:45 AM CDT | Special Weather Statement | LZK | Desha, Lincoln | 30 min |
| Aug 13, 8:19 AM CDT | Special Weather Statement | LZK | Arkansas | 31 min |
| Aug 13, 3:03 PM CDT | Special Weather Statement | LZK | Desha | 32 min |
| Aug 13, 4:16 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 34 min |
| Aug 13, 4:32 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 43 min |
| Aug 13, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 46 min |
| Aug 13, 6:00 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 45 min |
| Aug 13, 6:19 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 41 min |
| Aug 13, 6:45 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.